MAUDE Adverse Event Report: STRYKER SPINE-US ES2 TORQUE WRENCH; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER SPINE-US ES2 TORQUE WRENCH; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 48280081
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/27/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when attempting to final tighten a 2 level rod and screw construct, the surgeon was unable to tighten down the blocker enough to completely stop the rods from having micro movement.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was returned, and the reported event could not be confirmed.Upon visual inspection of the returned device, the tip seemed slightly deformed and rounded off.Functional and dimensional inspection were performed.The instrument was able to be tightened to the required torque without additional lubrication.As the reported event could not be confirmed, a definite root cause cannot be determined.

Brand Name
ES2 TORQUE WRENCH
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key7455679
Report Number0009617544-2018-00089
Device Sequence Number16522239
Product Code LXH
UDI-Device Identifier07613327266313
UDI-Public(01)07613327266313
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48280081
Device Catalogue Number48280081
Device Lot Number13C005
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/10/2018
Initial Date Received by Manufacturer 03/27/2018
Supplement Date Received by Manufacturer08/28/2018
Initial Report FDA Received Date04/24/2018
Supplement Report FDA Received Date09/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1